# SDR WX0A070753

- Difficulty date: January 20, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N401NV
- Make and model: Doug MD 83
- Aircraft serial: 53244
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 993653543
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR WEB DOUBLER CRACKED UNDER GALLEY FLOOR MOUNT STA 218, RBL 11 (1.25 INCH IN LENGTH).  REMOVED DAMAGED DOUBLER, FABRICATED, LOCATED, DRILLED AND INSTALLED IAW MD80 SRM 51-10-4 AND SRM 51-30-2.
